After a shot today for my shoulder ,I got home and felt really weak in the legs couldn't hardly make it to the bed .checked bs ,300 bp was 90/55.took a nap,bs was 350 bp was 100/67. will this go back down after a while .before bs was 90-135.
(I copied what you wrote in another thread in order to keep it together.)
"I went to the surgon today and got a cortizone injection due to tendonitis and arthuritus in the shoulder,didn't eat yyet ,bp was 118/80 when I got home my leg muscles starting feeling really weak .bearlely could walk to bed .fell asleep. bp was 90/55 pulse 110.woke up sugar was 300.waited about
an hour it was 350.took my nightly dosage of glyberide /metformin,hungary but afraid to eat.Wondering if the shot caused this? Will bs come down after a while? I also take victosa .My bs been averaging 90-135.should I be concerned or will it return to normal after the shot wears off?"
Post Edited By Moderator (Lanie G) : 3/26/2018 6:07:11 PM (GMT-6)